Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 49, Number 2 (2017), 757-781.
Multiple positive solutions for fractional elliptic systems involving sign-changing weight
We study multiplicity results for positive solutions for a fractional elliptic system involving both concave-convex and critical growth terms. With the help of Nehari manifold and Ljusternik-Schnirelmann category, we investigate how the coefficient $h$ of the critical nonlinearity affects the number of positive solutions to this problem and get a relationship between the number of positive solutions and the topology of the global maximum set of $h$.
Topol. Methods Nonlinear Anal., Volume 49, Number 2 (2017), 757-781.
First available in Project Euclid: 28 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fan, Haining. Multiple positive solutions for fractional elliptic systems involving sign-changing weight. Topol. Methods Nonlinear Anal. 49 (2017), no. 2, 757--781. doi:10.12775/TMNA.2017.009. https://projecteuclid.org/euclid.tmna/1495936817